Jump to content
Sign in to follow this  
Konjo

Antidepressants doubled before Fla. girl streamed suicide online

Recommended Posts

Konjo   
Konjo

http://www.nydailynews.com/news/national/antidepressants-doubled-fla-girl-streamed-suicide-online-article-1.3010001

 

Antidepressants doubled before Fla. girl streamed suicide online

 

A month before a South Florida foster child live-streamed her suicide on Facebook Live, a doctor doubled her dosage of an antidepressant.

The Miami Herald reported Sunday that Zoloft was the antidepressant prescribed to 14-year-old Naika Venant, and it has a critical warning that it increases the risk of suicide in children.

The drug had a "black box" warning — the strongest advisory from the Food and Drug Administration.

 spokesman for Zoloft's parent company, Pfizer, says the black box warning includes a note to families and caregivers about monitoring patients for suicidal thoughts or unusual changes in behavior.

Florida Department of Children & Families Secretary Mike Carroll told the Herald that the agency doesn't prescribe medications for children in its custody, only doctors do.

Share this post


Link to post
Share on other sites
powerback   
powerback

Sadly decades will have to pass before the madness of prescribing this poison will stop,or will it ever.

Share this post


Link to post
Share on other sites
Cherry47   
Cherry47

How can this keep happening???

 

Recently heard that a distant cousin who had battled schizophrenia for years (it seems he may also have been abused by a priest as a child) and was on Valium for years and years was put into hospital and taken off the Valium in ONE month. He was put on a new drug which had severe side effects and he went home and jumped out of his apartment window.

 

And no one will ever know (or admit) that this was most probably caused by the drug!

Share this post


Link to post
Share on other sites
powerback   
powerback

How can this keep happening???

Recently heard that a distant cousin who had battled schizophrenia for years (it seems he may also have been abused by a priest as a child) and was on Valium for years and years was put into hospital and taken off the Valium in ONE month. He was put on a new drug which had severe side effects and he went home and jumped out of his apartment window.

And no one will ever know (or admit) that this was most probably caused by the drug!

Truly tragic

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×

Important Information

By using this site, you agree to our Terms of Use.